# SDR HNAA2022032300125

- Difficulty date: March 21, 2022
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N648AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145225
- Aircraft time: 48,397 hours, 45,617 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PDIS  648     29-13  2468991  21MAR22  FAY  CLOSE
INFLT HYD 1 LOW ADV MSG FOLLOWED BY HYD 1 PRESSURE DROPPING. THEN HYD 1 FAILURE EICAS MSG. CREW C/W QRH ON LANDING NO STEERING AND A/C WAS TOWED TO THE GATE POST FLT FOUND HYD FLUID LEAKING FROM NOSE GEAR AREA

FACT  22MAR22  17:01  RIC
CYCLED LANDING GEAR UP AND DOWN REF AMM 32-30-00700-801-A. FOUND HYD LINE ON #100 NLG DOOR ACTUATOR LEAKING. R&R LINE IN REF TO AMM 32-33-03-000/400-801-A. OPS CHECK AND LEAK CHECK GOOD OK FOR SERVICE
